Volume 20, pp. 154-163, 2005.

Convergence analysis of the rotated Q1 element on anisotropic rectangular meshes

Shipeng Mao and Shaochun Chen

Abstract

The main aim of this paper is to study the convergence of the well-known nonconforming rotated $\mathcal{Q}_1$ element for the second order elliptic problems on anisotropic rectangular meshes, i.e., the meshes considered in our work do not satisfy the regular assumption. Lastly, a numerical test is carried out, which coincides with our theoretical analysis.

Full Text (PDF) [208 KB]

Key words

anisotropic, interpolation error, nonconforming, the rotated $\mathcal{Q}_1$ element

AMS subject classifications

65N30, 65N15

< Back